Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Hari Bercovici
Title: $H^\infty$ Operator theory and arithmetic in
Additional book information Mathematical Surveys and Monographs, No. 26, American Mathematical Society, Providence, R.I., 1988, xii + 275 pp., $67.00. ISBN 0-8218-1528-8.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Pei Yuan Wu
Journal: Bull. Amer. Math. Soc. 21 (1989), 184-186
DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15811-4
PII: S 0273-0979(1989)15811-4